Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can I take diet pills and smoke weed with no effect?

Can I take diet pills and smoke weed with no effect? Im a daily weed smoker, and I just started taking Pro Clinical Hydroxycut, will this affect me in any way?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  1105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Thanks for your query.

Why do you want to take diet pills?

Rely on natural foods like fruits and vegetables, milk and dry fruits.

And smoking Is very harmful to health, It Is the cause for so many cancers and respiratory problems.

I strictly advise you to come out of It and develop healthy habits.

When you feel stressed drink a glass of water or do deep breathing few times and experience the relaxation.

Also try to meditate or learn yoga, the energy levels that you experience would be unimaginable.
Hope I have answered your query

I will be available for your follow up queries If any.

Wishing you good health.


Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor